Global existence of branches of stationary solutions for a system of reaction diffusion equations from biology. (English) Zbl 0471.35031


35J65 Nonlinear boundary value problems for linear elliptic equations
35A15 Variational methods applied to PDEs
35B32 Bifurcations in context of PDEs
35B50 Maximum principles in context of PDEs
35J50 Variational methods for elliptic systems
Full Text: DOI


[1] Amann, H., Existence of multiple solutions for nonlinear elliptic boundary value problems, Indiana Univ. math. J., 21, 925-935 (1972) · Zbl 0222.35023
[2] Conway, E. D.; Smoller, J. A., A comparison technique for systems of reaction-diffusion equations, Comm. part. diff. Eqns, 2, 7, 657-679 (1977) · Zbl 0386.35003
[3] Maginu, K., Reaction-diffusion equations describing morphogenesis. I. Wav́eform stability of stationary wave solutions in one-dimensional model, Math. Biosciences, 27, 17-98 (1975) · Zbl 0337.92003
[4] Meinhardt, H., A model of pattern formation in insect embryogenesis, J. Cell. Sci., 23, 117-139 (1977)
[5] De Mottoni, P.; Talenti, G.; Tesei, A., Stability results for a class of nonlinear parabolic equations, Annali Mat. pura appl. Ser. IV, 145, 295-310 (1977) · Zbl 0377.35039
[6] Nicolis, G.; Auchmuty, J. F.G., Bifurcation analysis of nonlinear reaction-diffusion equations. I. Evolution equations and the steady state solutions, Bull. math. Biology, 37, 323-365 (1975) · Zbl 0357.35048
[7] Rabinowitz, P. H., Some aspects of nonlinear eigenvalue problems, Rocky Mountain J. Math., 3, 2, 161-202 (1973) · Zbl 0255.47069
[8] Rabinowitz, P. H., Variational methods for nonlinear eigenvalue problems, (Eigenvalues of Nonlinear Problems (1974), Centro Internat. Math. Estivo (CIME) 3. Circlo Varenna) · Zbl 0212.16504
[9] Rothe, F.; De Mottoni, P., A simple system of reaction-diffusion equations describing morphogenesis. I. Asymptotic behaviour, Annali Mat. pura appl., 122, 4, 141-157 (1979) · Zbl 0425.35017
[10] Rothe, F., Some analytical results about a simple reaction-diffusion system for morphogenesis, J. math. Biol., 7, 375-384 (1979)
[12] Turing, A. M., The chemical basis of morphogenesis, Trans. R. Soc., B237, 37-92 (1952) · Zbl 1403.92034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.